Post-Jab Heart Problems: promising progress to report
As we enter the dreaded Red Zone today, I have a good news story for you: one of hope, to break up all of the stress and doom that we are being bombarded with.
Important: this is an essay by Gary Moller, reflecting upon what he has observed in the Clinic. I do not and can not diagnose health problems or give treatment recommendations. The intention here is to help guide nutrition and lifestyle to support medical treatment: consult your doctor).
Here is what Sue wrote on December 18th last year to the Practitioners, Libby and Amanda, of Orange Health who then referred her to me:
I’m not sure if you will be able to help me or not so I’m asking before I book in for a consult…
I have been injured by the Pfizer vaccine which I had on Sept 1st. I was sick for weeks before being admitted to the hospital for two weeks where they diagnosed me with POTS. I am now in a wheelchair as I can not walk for more than ten steps. I was perfectly healthy before the vaccine and was working full time running my own business. I am now having to sell my business as I can not work or take care of myself.
I’m desperate to recover and I’m not really sure what to do anymore. I’m now on heart medication to reduce my heart rate. I am less sick than I was a month ago however the POTS symptoms will not go away as well as other weird symptoms I have never experienced before.
Please let me know if this is something you can help me with, I'm desperate to recover."
Sue (not her real name)
Last week Sue wrote:
"I did not sleep very well last night, my heart was fluttering and my muscles hurt. I have woken up this morning feeling like I've done a huge workout at the gym-my whole body hurts! But I guess that's because I have been on my feet the last few days. I have also noticed I am a bit shakier today which I notice happens more with fatigue. However, apart from that, I have definitely made gains - I can do a bit more around the house now and even managed to stand in the shower for 30 seconds yesterday which I haven't been able to do since September 1st. My energy levels are better and I feel more alert. Being able to walk around the house has been the main difference for me, I feel strong enough to be able to do this without getting too breathless - I still get tachycardia but feel ok to push through more now."
That was a few days ago, and here is her report today:
"The last few days have been pretty rough, to be honest. The days leading up to my period seem to make all my symptoms worse. I have noticed my heart flutters more when I’m due for my period and beats slow then really fast while I’m just lying in bed trying to get to sleep) I finally got it yesterday and was in a lot of pain- spent most of the day lying down. I also did a lot of laughing the day before and woke up with sore chest muscles. Seems any kind of enjoyment I suffer for later. I have just woken up and am feeling better than yesterday so hopefully, it will be a good day today"
It may not sound like it, but this is encouraging progress after appearing to be going nowhere since September last year. The fact is that she is now standing and walking a little about the house. Her heart is a little more robust, which is fabulous! However, you will gather that she still has a long way to go. The main thing is she is on the road to recovering and who cares how long it will take: the main thing is to get on with it and never give up!
POTS is not a diagnosis: instead, it is merely a description of her symptoms (feeling faint upon standing). This diagnosis is wrong and might be a cynical attempt to minimise her injury for political reasons. You see, POTS is far less severe than a condition like myocarditis, so recording it as POTS makes the vaccine appear safer than it is.
It is worth pointing out that ACC has covered Sue's injuries, but her medical treatment has consisted of nothing more than a beta-blocker, and she has had no rehabilitation. As a result of her disability dragging on, sue has had to sell her business.
Here is the original article with Sue being the fourth case:
Here's her HTMA Nutritional Elements Chart again, and take note of the deficient copper (Cu) which is associated with autoimmune disorders:
You will note that Sue is reporting feeling worse as she enters her monthly cycle which is a revealing observation but we need to observe at least three cycles to be sure of what is going on. Let me explain: Copper is needed for making estrogen. As estrogen levels rise, so does copper, possibly explaining why her autoimmune symptoms appear to vary during her cycle (low copper is associated with autoimmune diseases). It can be assumed she will have her best days when estrogen is at its highest because of copper's intimate relationship with estrogen.
One of our strategies is gradually restoring copper to healthy levels but this takes time and we must be careful to balance other nutrients as we go. By the way, too much copper is not a good thing either. When viewing these HTMA charts, the ultimate goal is to get all of the nutritional elements within the Reference Range. There is also the possibility that she has "Hidden Copper Toxicity" but we will wait and see and avoid confusing you in the meantime!
After reading this article as a draft, Sue replied with a couple of questions:
That’s really interesting, I have always noticed (even before the vax Injury) that I am on a “high” around mid-cycle or just after and then about a week before my period it’s all downhill so that makes a lot of sense to me. Also, could this be the reasoning behind my getting hyperemesis during pregnancy?
I have a question- if there is a possibility of hidden copper toxicity is it safe for me to be taking copper?"
(Hyperemesis is severe Morning Sickness)
Here is my elaboration of what I suspect is going on:
Is she copper toxic and zinc deficient?
When we look closely at Sue's health history, there are indications of either an absolute or a relative deficiency of zinc relative to copper. Either form of zinc deficiency is associated with anxiety, depression, eating disorders, loss of taste and smell, headaches and migraines, a tendency to suffer any form of yeast, viral and fungal infections, stretch marks, white spots on fingernails and, of course, Morning Sickness. Of course, there are more conditions, but these will give you the idea. Sue ticked the boxes on enough of these to make me highly suspicious she has a zinc deficiency. However, this topic is complicated.
Is she copper toxic?
Copper can be locked up deep in one's body, mainly within the liver. It can be said to be biounavailable. As it accumulates, it may exert influences on the body similar to lead which it shares common physical properties. When copper becomes excessive within tissue stores, there are patterns on HTMA that give clues, such as elevated Ca relative to K, unusually low Cu, with high Zn. Low Mo is another clue, plus the presence of Hg. We can confirm its existence by repeating the HTMA after six months of nutritional therapy, plus looking at what has happened to copper: has it gone up or down depending on what we did as an intervention? I suspect Sue has hidden copper, possibly due to a severe viral infection many years ago, most likely Glandular Fever.
If she lacks zinc, why is zinc elevated on her HTMA?
When a person is afflicted with chronic, systemic inflammation, perhaps driven by a sub-clinical yeast, viral or fungal infection, the immune response is to liberate zinc and other minerals such as selenium from tissue stores. Some of these circulating minerals exit the body via hair. In Sue's hair sample, we can see this process of mineral losses: this is a zinc loss and not a zinc excess. As mentioned earlier, elevated zinc on HTMA is one of the tip-offs that there may be hidden copper toxicity.
So, what is the best way forward for Sue?
Gently does it, starting low and going slow, taking care to rebalance the minerals as can be seen on her HTMA. The key is to carefully nudge all of the minerals to be within the "Reference Interval" of the chart. While doing this, we may add in nutraceuticals that support the immune system, plus others that may assist with neurotransmitter balance and even nerve repair, such as may be beneficial where there is suspected myelin sheath damage. In addition, we are giving her nutraceuticals that may reduce the damage done by the spike protein that the mRNA of the vaccine is instructing her cells to manufacture, presumably for several more months.
What we are doing with Sue appears to be working. However, it is still far too early in the process to be sure. One thing to bear in mind is potential side effects from a nutritional-based approach, including looking good and feeling great! The point is this: unlike non-essential drugs, there are no downsides to expertly applied nutritional therapies: only upsides.
A request of you:
Please help me bypass subtle Big Tech censorship by sharing this and other articles with other people and please subscribe to my email updates, thank you.